MathSciNet Relay Station
MathSciNet bibliographic data
MR1392051 34A37 (34B27)
Bainov, D. D.; Domshlak, Yu. I.; Simeonov, P. S. Sturmian comparison theory for impulsive differential inequalities and equations. Arch. Math. (Basel) 67 (1996), no. 1, 35–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement